# SDR 2008UALA00588

- Difficulty date: January 31, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 57,875 hours, 21,643 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP147
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: CAPT OXYGEN MASK MIC INOPERATIVE.  FOUND  ELECTRICAL SHORT IN WIRING IN CAPT O2 MASK MIC.   REPLACED CAPT O2 MASK AND MIC ASSY.  OPS CHECKED NORMAL.
